# SDR IPXA11570125

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR PANEL NR 241XHF MISSING INSERTS.  FABRICATED REPLACEMENT FLOOR PANEL NR 241XHF IAW B757-5320-9692-G.
